≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Natrum Mur 1Natrum Mur side effects (Anuj srivastava sir) 15Differentiate Natrum Chloratum/muriaticum and Kalium Carbonicum 2Natrum Mur for deep depression 3Natrum Mur 1M for high blood pressure 7Natrum Muriaticum Hahnemannian preparation help 1how to use natrum muriactum 11attention from experienced ones..Emergency Natrum mur 3Natrum Mur Potency 1Natrum Muriaticum - Dosage 5

 

The ABC Homeopathy Forum

Natrum mur 30 c

i have been taking natrum mur 30c 1 day for 3 days..

should i continue that..
 
  sultan2 on 2016-10-21
This is just a forum. Assume posts are not from medical professionals.
Who prescribed it?

What are your symptoms?
 
gavinimurthy 5 years ago
thanku gavinimurthy ..
i prescribed to my self..

My hairs are falling and thre is tightness around my abdomen ,shoulders and back is tense and tension in my neck..

Agoraphobia , cant make eye contact with people , cant face gathering..
 
sultan2 5 years ago
You can take it as long as your present symptoms doesn't aggravate and no new symptoms occur. Also, you should stop it, when you feel considerable amelioration.

Better to stop it after a week, give a gap of at least one week. Reassess and if you still need the same medicine, take for another week.
 
gavinimurthy 5 years ago
gavinimurthy sir..
I took 1m natrum mur..4 days ago lot of pain in my back and neck..
hair are falling again..
but i cannot breathe deeply it feels my thoracic region is constricted and if try to breathe deeply my neck pain..
feel discomfortable while standing and walking.better when i lie down..
feels constriction around abdomen..which makes me even more uncomfortable..
[message edited by sultan2 on Wed, 26 Oct 2016 06:46:18 UTC]
 
sultan2 5 years ago
Did you take only one dose of 1M, 4 days ago?

Are the problems with deep breathing new symptoms?

What is your gender/ age/ country of residence?

Murthy
 
gavinimurthy 5 years ago
psychological condition;
always fear of being humiliated..very easily offended..
cant go in to gathering as i feel every one is watching me and ready to humiliate me..
when i get in to gathering i cannot see them individually infact i consider them togetherin humiliating me..
If somebody say something to me which i feel as a sort of critisim or humiliation i cannot easily forget it and get fearfull of that person..
I am unable to express myself and cannot confront them..
NO connection with my parents and siblings..cant look in eyes..cannot talk for long i have to escape..
I dont feel anger only fear..
And i if i do get angry my eyes twinch ,my body shakes and tremble..
Get fearfull when i see someone aged and powerfull..

My problem arose two years ago..when I started teaching in a school..although i would have never gone gone there but with meditation i was able to control my self so i decided to join it..But all the time i would feel every one one was watching me and ready to humiliate me as i feel something is wrong with me..i have a small face and i look younger than my age i am 32..so i thought that when i dont look old why would they listen to me..and they would not respect me infact they would laugh at me..
nov 2014 i felt i coulnt breathe properly as this was the only thing which mde me calm i felt very frustrated and irritated..after sometime i left the school but my problem didnt get get away..
my hair fell very rapidly..i lost weight and isolated my self..
Now as soon as i get in public i feel tighttness around my abdomen and trembling..
Also i eat lot of guthkha and tobacco..
for that i feel i would get can**r..
thanku
 
sultan2 5 years ago
Look above, and answer those questions.
 
gavinimurthy 5 years ago
M/32/india..
yes i took natrum mur 1m 4 days ago..
 
sultan2 5 years ago
Please confirm that the breathing problem is an old one that came back after taking Nat.mur 1M.

You must stop chewing Ghutka/ tobacco. Try nicotex 4 mg. to help in de addiction.

Murthy
 
gavinimurthy 5 years ago
No its an old problem..my back is stiff and my neck also..
 
sultan2 5 years ago
Ok.

Nat.mur 1M works for a long time. Don't take any more doses. Report after a week.

Murthy
 
gavinimurthy 5 years ago
ok gavinimurthy sir..
 
sultan2 5 years ago
gavinimurthy sir ..
eyes are very hot in eveing..
tongue feels very rough as if it has spikes..
and mouth taste is bitter..
and contraction of chest , back and neck..
and nausea..
[message edited by sultan2 on Thu, 27 Oct 2016 08:15:44 UTC]
 
sultan2 5 years ago
gavinimurthy sir ..
should i go for another dose or wait as today i am not feeling well..
contraction in neck chest and back..
constipation..very less amount of stool..
 
sultan2 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.